Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

What causes dizziness along with loose stools and vomiting?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1986
Answered : 1658 Questions
Question
I am almost 89 ..... recovering from a violent upset digestive system .... like flu....terrible diarrhea, stomach cramps, headache, etc. Felt better today ....one week since onset. Enjoyed a long distance call from a daughter....went to fix a little supper and the world began to spin. A new experience .... ?? I got to my bed and drank three swallows of diet cola ..... that I just keep in frig for some previous light headedness....and the spinning stopped .... two hours later now ....I feel weary and stomach a little upset .....as before, as when I was talking on the phone. Thought I was going to throw up an hour ago ..... instead had a good bowel movement. I'm alone here ....and just worried.

How do you have my email address? It hasn't been asked for.

I don't mind paying for an answer to this question .....but I don't want to be involved in anything on a monthly basis.
Tue, 12 Jun 2018 in Digestion and Bowels
 
 
Answered by Dr. Ramesh Kumar 44 minutes later
Brief Answer:
Electrolyte imbalance.

Detailed Answer:
Hello,
Thanks for query my dear patient,
Have seen your details and i appreciatee your concerns.
Loose motions and vomiting etc causes depletion of water and electrolytes like sodium and potassium from body.Along with it a large amount of fluid is lost.
This may cause dizziness and vertigo in patient.

I would suggest you to take proper treatment of gastroenteritis.
Take imodium 2mg tablet twice daily
For nausea take Zofran 4 mg as and when required.
Get a stool test done.
Take lots of orange juice and coconut water.
Drink plenty of water.
Eat light and easily digestible food.

Follow up with reports of stool.
Thanks!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor